A 18-year-old female asked:
What happens if you take plan b and have hypercoagulability?
2 doctor answers • 3 doctors weighed in
Obstetrics & Gynecology 43 years experience
Hypercoagulability: I would advise against using Plan B depending on your diagnosis. Would be best to consult a hematologist before using it. You could be at risk of getting a blood clot.
4.3k viewsAnswered >2 years ago
A Verified Doctoranswered
41 years experience
I would recommend: You discuss this with your hematologist and with your gyn. Hypercoagulability is nothing to play around with. I also suffer from hypercoagulability and have suffered the ravages of this condition. Make sure that you have proper consultations whenever you are thinking of making a decision along these lines. Best wishes.
4.3k viewsReviewed >2 years ago
Last updated Mar 16, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.